# SDR UPS01236098

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 65249203
- Part serial: 670414
- Condition: Contaminated
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WHEEL WELL FIRE LIGHT AND BELL CAME ON ON APPROACH AT APPROX 3000 FT MSL WHEN GEAR EXTENDED, LIGHT EXTINGUISHED.  NO APPARENT DAMAGE OR PROBLEMS ON LANDING.  INSPECTED ALL WHEEL WELL FIRE LOOPS FOR GROUNDS.  FOUND CONTAMINATION IN THE NOSE WHEEL WELL FIRE LOOP CONNECTOR CAUSING LOOP TO SHORT TO GROUND.  CLEANED AND RE-SECURED CONNECTOR.  R/I FIRE DETECTION UNIT AS PRECAUTIONARY.  OP'S CHECKS GOOD AS PER M/M 26-12-00 ADJ/TEST.  OK FOR SERVICE.
